Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Frequent masturbation,left spermatic cord thicker than right one,weakness,right arm thinner than left,myopia,nocturnal emission

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Question
my age is 23 ,height 5 ft 9 in, wt 64 kg.
i have masturbated since the age of 14 . the frequency was too high (thrice or twice daily) at that time . gradually it got lesser and now i have completely stopped it. but as a result my left spermatic cord has thickened more in comparison to right one and i have become weak.now i have to wear glasses for myopia and my right arm is also thinner than left one. i get nocturnal emission which is also reducing any chances of getting back my health inspite of all effort. please help ?
Posted Thu, 12 Apr 2012 in Men's Health
 
 
Answered by Dr. Rhea Chanda 1 hour later
Dear XXXXXXX

Masturbation is not a disease and it does not cause any health problems.It cannot cause thickening of the spermatic cord or weakness or myopia. Slight difference in thickness of right and left arm is common, and can occur in perfectly healthy people. If there is major difference in thickness it could be because of muscle wasting. But It cannot be caused by masturbation.

You may be weak due to some underlying disorder that may have taken its toll on your health.I would suggest that you go in for a full health check up and get some basic tests done to determine the cause of the weakness. You need a more thorough work up to connect all your symptoms. You should be able to regain your health fully once the cause of your weakness is found out and treated.

Regards
Above answer was peer-reviewed by
 
Follow-up: Frequent masturbation,left spermatic cord thicker than right one,weakness,right arm thinner than left,myopia,nocturnal emission 22 hours later
MY RIGHT HAND IS NOT ONLY THIN BUT I FEEL SOME NERVE(I GUESS VAGUS NERVE) HAS BECOME WEAK AND MY MUSCLES AT RIGHT SHOULDER JOINT HAS DISCONNECTED FROM MOTOR NERVE. IT DISLOCATES EASILY WHEN I TWIST MY RIGHT ARM . THIS IS NOT THE CASE WITH LEFT ARM.MY RIGHT NIPPLE IS HIGHER IN POSITION THAN LEFT ONE WHICH IS NOT RIGHT.BROWN SKIN PATCHES HAVE DEVELOPED IN MY RIGHT ARM AROUND SHOULDER WHICH LOOKS BAD.AND ABOUT SPERMATIC CORD , LEFT CORD HAS CERTAINLY GROWN MUCH BIGGER THAN RIGHT ONE WHICH I CAN FEEL EVEN WITHOUT TOUCHING AS IT FEELS LIKE BULGY WIGHT HANGING DOWN. PLEASE SUGGEST SPECIFIC STEPS AND FOLLOW THROUGH TO GO FOR THIS THING . WHOM SHOULD I GET FOR CHECK UP ?
 
 
Answered by Dr. Rhea Chanda 1 hour later
Hi XXXXXXX

Thanks for your follow up query.

The problem that you had said has nothing to do with masturbation.You will need a neurological examination and a nerve conduction test if necessary.The difference in the muscle girth of the two arms can be assessed clinically during the examination, which probably suggest the nerve involvement or muscles related causes .The skin patches could be un related.Its probably a skin condition of the other cause.You will also need a testicular examination and ultrasound.Inflammation of the spermatic cord which can cause thickening and hernia need to be rule out.
First you need to see your physician.
He can examine you and then order any basic tests required.
If there is any abnormal test results then you will be referred to a specialist.
If you do have access to specialists then you need to see a neurologist for the arm,surgeon for the spermatic cord thickening and dermatologist for the brown patches.
Priority wise,i suggest you start with the neurologist.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor